Steroid induced hump

Here is a question that a new member Vicky asked us to pose to see if anyone has any useful advice for her.  This is what she says:-

“Do any of you suffer from a hump?

Is there anything I can do to help with this?

To anyone else I guess this would sound ridiculous – but I’m hoping you know what I mean.

I find it quite distressing that my face has changed shape and that I now have a hump on the back of my neck, I understand that this is a side effect of the steroid usage but I was wondering if there were any members who have the same thing and have any tips for helping with this?”

Both Rea and I see chiropractors in our efforts to stay straight, improve our posture and reduce aches and pains that these drugs seem to inflict upon us, but we’d be interested to know if members know of other things that can help alleviate this particular problem.

Thanks

Leave a Reply

Your email address will not be published. Required fields are marked *